S-Space College of Natural Sciences (자연과학대학) Dept. of Mathematical Sciences (수리과학부) Journal Papers (저널논문_수리과학부)
Quantum deformations of imaginary Verma modules
- Cox, Ben; Futorny, Viatcheslav; Kang, Seok-Jin; Melville, Duncan
- Issue Date
- Oxford University Press
- Proc . London Math . Soc . (3) 74 (1997) 52 – 80
- We construct quantum deformations of imaginary Verma modules over ( A (1)
1 )and show that, for generic q, imaginary Verma modules over ( A (1)
1 )can be deformed to those over the quantum group ( A (1)
1 )in such a way that the dimensions of the weight spaces are invariant under the deformation. We also prove the PBW theorem for with respect to the triangular decomposition induced from the root partition corresponding to the imaginary Verma modules.
- 0024-6115 (Print)
- Files in This Item: There are no files associated with this item.